# SDR ASAA0680959

- Difficulty date: September 12, 2006
- Submitted: September 14, 2006
- Operation: Air carrier
- Aircraft: N961AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53075
- Aircraft time: 47,849 hours, 25,068 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 59121552
- Condition: Cracked
- Location: Wing Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OUTBOARD FLAP TRAILING EDGE IS CRACKED.  REMOVED DAMAGED AREA.  APPLIED FOUR REPAIR PLIES PER SRM 51-70-1.
